MathSciNet Relay Station
MathSciNet bibliographic data
MR1460660 76B25 (34C37 35Q35 76B15)
Champneys, Alan R.; Groves, Mark D. A global investigation of solitary-wave solutions to a two-parameter model for water waves. J. Fluid Mech. 342 (1997), 199–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement